百晓学者学者目录

毛甜甜

副教授、教授,中国科学技术大学

精选作品

期刊论文

2026

Higher-order stochastic dominance under independent noise and characterization of mean-variance-skewness preference

Wenhan Qian, Tiantian Mao, Die Chen, Ping Cao

Mathematics and Financial Economics

2026

Characterizing Fractional-Degree Stochastic Dominance by Invariance Laws

Tiantian Mao, Ruodu Wang, Lin Zhao

Decision Analysis

2025

Worst-case values of target semi-variances with applications to robust portfolio selection

Jun Cai, Zhanyi Jiao, Tiantian Mao

European Journal Of Operational Research,Vol. 327, No. 3

2025

On Generalization and Regularization via Wasserstein Distributionally Robust Optimization

Qinyu Wu, Jonathan Yu-Meng, Tiantian Mao

Management Science

2025

Distributionally Robust Optimization Under Distorted Expectations

Jun Cai, Jonathan Yu-Meng Li, Tiantian Mao

Operations Research,Vol. 73, No. 20

2025

Model Aggregation for Risk Evaluation and Robust Optimization

Tiantian Mao, Ruodu Wang, Qinyu Wu

Management Science

2025

Disappointment Aversion and Expectiles

F. Bellini, F. Maccheroni, Tiantian Mao, Ruo-Du Wang, Qin-Yu Wu

2025

Sinkhorn Distributionally Robust Conditional Quantile Prediction with Fixed Design

Guohui Jiang, Tiantian Mao

Entropy

2024

Generalized Optimized Certainty Equivalent with Applications in the Rank-Dependent Utility Model

Qinyu Wu, Tiantian Mao, Taizhong Hu

Siam Journal On Financial Mathematics,Vol. 15, No. 1

2024

An extreme worst-case risk measure by expectile

Yan-Ling Hu, Yu Chen, Tiantian Mao

Advances in Applied Probability

2023

Asymptotic properties of generalized shortfall risk measures for heavy-tailed risks

Tiantian Mao, Gilles Stupfler, Fan Yang

Insurance Mathematics & Economics,Vol. 111

2023

Distributionally robust reinsurance with expectile

Xinqiao Xie, Haiyan Liu, Tiantian Mao, Xiao Bai Zhu

Astin Bulletin-The Journal Of The International Actuarial Association,Vol. 530, No. 10

2023

Shortfall-Based Wasserstein Distributionally Robust Optimization

Ruoxuan Li, Wenhua Lv, Tiantian Mao

Mathematics

2023

Estimation of the adjusted standard‐deviatile for extreme risks

Haoyu Chen, Tiantian Mao, Fan Yang

Scandinavian Journal of Statistics

2022

Fractional stochastic dominance in rank-dependent utility and cumulative prospect theory

Tiantian Mao, Ruodu Wang

Journal Of Mathematical Economics,Vol. 1030

2022

Distributionally robust reinsurance with Value-at-Risk and Conditional Value-at-Risk

Haiyan Liu, Tiantian Mao

Insurance Mathematics & Economics,Vol. 107

2022

矩信息下条件在险价值和期望短缺的最坏可能值(英文)

毛甜甜,赵琦,吴钦宇

Journal of University of Science and Technology of China

2022

Inf-Convolution, Optimal Allocations, and Model Uncertainty for Tail Risk Measures

Fangda Liu, Tiantian Mao, Ruodu Wang, Linxiao Wei

Mathematics of Operations Research

2022

Further properties of fractional stochastic dominance

Tiantian Mao, Qinyu Wu, Taizhong Hu

Journal of Applied Probability

2021

Bayes risk, elicitability, and the Expected Shortfall

Paul Embrechts, Tiantian Mao, Qiuqi Wang, Ruodu Wang

Mathematical Finance,Vol. 310, No. 40

2021

基于RDEU模型的风险度量(英文)

郭传凤,杜昕泽,吴钦宇,毛甜甜

Journal of University of Science and Technology of China

2021

A multivariate CVaR risk measure from the perspective of portfolio risk management

Jun Cai, Huameng Jia, Tiantian Mao

Scandinavian Actuarial Journal

2021

Estimation of the Haezendonck-Goovaerts risk measure for extreme risks

Yanchun Zhao, Tiantian Mao, Fan Yang

Scandinavian Actuarial Journal

2020

Quantile-based risk sharing with heterogeneous beliefs

Paul Embrechts, Haiyan Liu, Tiantian Mao, Ruodu Wang

Mathematical Programming,Vol. 1810, No. 2

2020

Risk Aversion in Regulatory Capital Principles

Tiantian Mao, Ruodu Wang

Siam Journal On Financial Mathematics,Vol. 11, No. 1

2020

Stochastic comparisons of largest-order statistics for proportional reversed hazard rate model and applications

Lu Li, Qinyu Wu, Tiantian Mao

Journal of Applied Probability

2020

RISK MEASURES DERIVED FROM A REGULATOR’S PERSPECTIVE ON THE REGULATORY CAPITAL REQUIREMENTS FOR INSURERS

Jun Cai, Tiantian Mao

Astin Bulletin

2020

PRESERVATION OF LOG-CONCAVITY AND LOG-CONVEXITY UNDER OPERATORS

Wanwan Xia, Tiantian Mao, Taizhong Hu

Probability in the Engineering and Informational Sciences

2018

The average risk sharing problem under risk measure and expected utility theory

Tiantian Mao, Jiuyun Hu, Haiyan Liu

Insurance Mathematics & Economics,Vol. 83

2018

Characterizations of risk aversion in cumulative prospect theory

Tiantian Mao, Fan Yang

Mathematics and Financial Economics

2018

Risk measures based on behavioural economics theory

Tiantian Mao, Jun Cai

Finance and Stochastics

2017

Tail subadditivity of distortion risk measures and multivariate tail distortion risk measures

Jun Cai, Ying Wang, Tiantian Mao

Insurance Mathematics & Economics,Vol. 75

2017

PRESERVATION OF LOG-CONCAVITY UNDER CONVOLUTION

Tiantian Mao, Wanwan Xia, Taizhong Hu

Probability in the Engineering and Informational Sciences

2016

Diversification limit of quantiles under dependence uncertainty

Valeria Bignozzi, Tiantian Mao, Bin Wang, Ruodu Wang

Extremes

2016

Closure properties of the second-order regular variation under convolutions

Qing Liu, Tiantian Mao, Taizhong Hu

Communication in Statistics- Theory and Methods

2015

Risk concentration based on Expectiles for extreme risks under FGM copula

Tiantian Mao, Fan Yang

Insurance Mathematics & Economics,Vol. 64

2015

Second-order regular variation inherited from Laplace–Stieltjes transforms

Tiantian Mao, Lei Hua

Communication in Statistics- Theory and Methods

2015

Second-order properties of tail probabilities of sums and randomly weighted sums

Tiantian Mao, Kai Wang Ng

Extremes

2015

ASYMPTOTIC EXPANSIONS OF GENERALIZED QUANTILES AND EXPECTILES FOR EXTREME RISKS

Tiantian Mao, Kai Wang Ng, Taizhong Hu

Probability in the Engineering and Informational Sciences

2014

On aggregation sets and lower-convex sets

Tiantian Mao, Ruodu Wang

Journal of Multivariate Analysis

2014

Relations between the spectral measures and dependence of MEV distributions

Tiantian Mao, Taizhong Hu

Extremes

2013

Optimal capital allocation based on the Tail Mean-Variance model

Maochao Xu, Tiantian Mao

Insurance Mathematics & Economics,Vol. 53, No. 3

2013

THE SECOND-ORDER REGULAR VARIATION OF ORDER STATISTICS

Qing Liu, Tiantian Mao, Taizhong Hu

Probability in the Engineering and Informational Sciences

2013

ASYMPTOTIC BEHAVIOR OF EXTREMAL EVENTS FOR AGGREGATE DEPENDENT RANDOM VARIABLES

Die Chen, Tiantian Mao, Taizhong Hu

Probability in the Engineering and Informational Sciences

2013

Second-order properties of risk concentrations without the condition of asymptotic smoothness

Tiantian Mao, Taizhong Hu

Extremes

2012

Second-order properties of the Haezendonck-Goovaerts risk measure for extreme risks

Tiantian Mao, Taizhong Hu

Insurance Mathematics & Economics,Vol. 51, No. 2

2012

Second-order expansions of the risk concentration based on CTE

Tiantian Mao, Wenhua Lv, Taizhong Hu

Insurance Mathematics & Economics,Vol. 51, No. 2

2012

Characterization of left-monotone risk aversion in the RDEU model

Tiantian Mao, Taizhong Hu

Insurance Mathematics & Economics,Vol. 50, No. 3

2012

Extreme value behavior of aggregate dependent risks

Die Chen, Tiantian Mao, Xiaoqing Pan, Taizhong Hu

Insurance Mathematics & Economics,Vol. 50, No. 1

2012

风险度量和浓度的二阶逼近以及风险厌恶的刻画

毛甜甜

《中国科学技术大学》

2012

ON ORDERINGS BETWEEN WEIGHTED SUMS OF RANDOM VARIABLES

Tiantian Mao, Xiaoqing Pan, Taizhong Hu

Probability in the Engineering and Informational Sciences

2012

PROPERTIES OF SECOND-ORDER REGULAR VARIATION AND EXPANSIONS FOR RISK CONCENTRATION

Wenhua Lv, Tiantian Mao, Taizhong Hu

Probability in the Engineering and Informational Sciences

2011

A new proof of Cheung's characterization of comonotonicity

Tiantian Mao, Taizhong Hu

Insurance Mathematics & Economics,Vol. 48, No. 2

2010

ORDERING CONVOLUTIONS OF HETEROGENEOUS EXPONENTIAL AND GEOMETRIC DISTRIBUTIONS REVISITED

Tiantian Mao, Taizhong Hu, Peng Zhao

Probability in the Engineering and Informational Sciences

2010

EQUIVALENT CHARACTERIZATIONS ON ORDERINGS OF ORDER STATISTICS AND SAMPLE RANGES

Tiantian Mao, Taizhong Hu

Probability in the Engineering and Informational Sciences

2009

Stochastic properties of INID progressive Type-II censored order statistics

Tiantian Mao, Taizhong Hu

Journal of Multivariate Analysis

预印本

2026

Distributionally Robust Reinsurance under Robust Optimized Certainty Equivalent Risk Measure

Xinqiao Xie, Taizhong Hu, Tiantian Mao

arXiv (Cornell University)

2026

Wasserstein Distributionally Robust Quantile Regression

Jianhua Zhang, Tiantian Mao, Ruodu Wang

arXiv (Cornell University)

2026

Robust Evaluation of Quantiles and Expectiles under Moment-based Uncertainty with Applications to Regression

Chenling Huang, Xinran Tao, Tiantian Mao

SSRN Electronic Journal

2026

Distributionally Robust Estimation of Tail Index Based on Wasserstein Metric

Zhangting Chen, Edward Furman, 郭語璇, Tiantian Mao, Fan Yang

SSRN Electronic Journal

2025

Reconciling Risk-Aversion Paradoxes in the Distribution-Free Newsvendor Problem: Scarf's Rule Meets Dual Utility

Jonathan Yu-Meng Li, Tiantian Mao, Reza Valimoradi

SSRN Electronic Journal

2025

Validity and Power of Heavy-Tailed Combination Tests under Asymptotic Dependence

Lin Gui, Tiantian Mao, Jingshu Wang, Ruodu Wang

arXiv (Cornell University)

2025

Conditional Value-at-Risk Under Reward-Penalty Mechanism with Applications to Robust Portfolio Management

Jun Cai, Tiantian Mao, Zhiqiao Song

SSRN Electronic Journal

2024

Disappointment concordance and duet expectiles

Fabio Bellini, Tiantian Mao, Ruodu Wang, Qinyu Wu

RePEc: Research Papers in Economics

2024

Quantiles under ambiguity and risk sharing

Peng Liu, Tiantian Mao, Ruodu Wang

RePEc: Research Papers in Economics

2022

A General Wasserstein Framework for Data-driven Distributionally Robust Optimization: Tractability and Applications

Jonathan Yu-Meng Li, Tiantian Mao

SSRN Electronic Journal

2020

A Critical Comparison of Three Notions of Fractional Stochastic Dominance

Tiantian Mao, Ruodu Wang

SSRN Electronic Journal

2017

A Model-Free Continuum of Degrees of Risk Aversion

Tiantian Mao, Ruodu Wang

SSRN Electronic Journal

书籍章节

2013

Second-Order Conditions of Regular Variation and Drees-Type Inequalities

Tiantian Mao

Lecture notes in statistics

此主页由公开资料整理,尚未经学者本人认领。